It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board

  • omeprazole

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 11-24-2017, 09:21 AM   #1
    Rich78
    Member
    (male)
     
    Join Date: Oct 2006
    Location: Florida
    Posts: 61
    Rich78 HB User
    omeprazole

    i been taking it for long time not sure how long . I work in a lab and from time to time I will run some test on myself a week ago i ran TIBC and a ferritin i never do that but i figure why not well my iron was 30 and my %sat was 8 and ferritin was 14 which all are low by my labs ranges . I think it is from the omeprazole but i need to take it . so i started taking a multivitamin that has 9mg or iron check iron again and is 65 @sat 18 like wow that was fast four days taking the vitamin but ferritin was a 12 so hmm . I am looking to make a appointment with my dr check my iron one more time and now iron was 65 and went down to 29 %sat 9 that is very weird

    Last edited by Rich78; 11-25-2017 at 07:50 AM. Reason: more infromation

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 12-21-2017, 07:22 PM   #2
    morf
    Newbie
    (male)
     
    morf's Avatar
     
    Join Date: Dec 2017
    Posts: 1
    morf HB User
    Re: omeprazole

    Lucky that you can run your own tests without a doctor. I assume by a long time taking Omeprazole is anywhere more than 3-5 years. I only have taken it off and on for 2, so maybe only a total of a year but I also have iron saturation of 15%, serum iron 48, ferritin 70-80. However since having heartburn/ulcers I have had shortness of breath, and exerise intolerance. If I do cardio or weights I am extremely tired, weak, dizzy, lightheaded. The tests said no anemia since hemoglobin is fine (45%). I am beyond frustrated, tired of this feeling all the time. I can't think straight and my short term memory is terrible. What does someone do when doctor's brush it off as "psychological". If I just walk 20 minutes I feel like an 80 year old.

    I believe either the drugs did damage to my stomach's nutrient absorbing ability or there is a slow blood loss that is undected. I still have slight pain on the right side under the ribcage and very mild heartburn. Any ideas of what to do? I have tried iron --gentle iron and it aggravates my stomach.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:26 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!